MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 15; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 15; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY
Catalog Number 71421511
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Failure of Implant (1924); Limited Mobility Of The Implanted Joint (2671)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery for poly replacement since patient was loose in flexion.When surgeon opened the knee, he found a piece of chipped poly on posterior side.
 
Additional Manufacturer Narrative
The associated genesis ii ps high flexion insert was not returned for evaluation.A clinical investigation noted that no clinical relevant information has been provided to conduct a thorough analysis of the reported issue.A medical assessment cannot be rendered.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
GII PS HI FLEX ISRT SZ 3-4 15
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7320479
Report Number1020279-2018-00271
Device Sequence Number110126
Product Code JWH
UDI-Device Identifier03596010492937
UDI-Public03596010492937
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421511
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer02/08/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;